| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 5, 2011, no. 33-36


M. Elhachloufi, A. El Oirrak, D. Aboutajdine and M. N. Kaddioui
      New methods of recognition of 3D objects based on neural network, genetic algorithms, fuzzy logic and principal component analysis
      Appl. Math. Sci., Vol. 5, 2011, no. 33-36, 1595-1611.

Qingwei Tu
      Positive periodic solutions of a class of infinite delay differential systems with feedback controls
      Appl. Math. Sci., Vol. 5, 2011, no. 33-36, 1613-1620.

Yun-Mei Zhao, Haihong Liu, Yun-Jie Yang
      Exact solutions for the coupled sine-Gordon equations by a new hyperbolic auxiliary function method
      Appl. Math. Sci., Vol. 5, 2011, no. 33-36, 1621-1629.

Yao Zhang, Jiankang Wu, Bo Chen
      Frequency effects on periodical potential and ion concentration oscillation in microchannel with an AC electric field perpendicular to wall
      Appl. Math. Sci., Vol. 5, 2011, no. 33-36, 1631-1647.

M. Kotovshchikova, S. H. Lui
      Numerical simulation of two–dimensional flow past a dimpled cylinder using a pseudospectral method
      Appl. Math. Sci., Vol. 5, 2011, no. 33-36, 1649-1667.

S. K. Tan, A. H. Pooi
      A refinement of the log-rank test
      Appl. Math. Sci., Vol. 5, 2011, no. 33-36, 1669-1677.

A. Gorbenko, A. Lutov, M. Mornev, V. Popov
      Algebras of stepping motor programs
      Appl. Math. Sci., Vol. 5, 2011, no. 33-36, 1679-1692.

J. B. Esther Clara, A. Srinivasan
      A stochastic model for the expected time to recruitment in a single graded manpower system with two thresholds using univariate max policy
      Appl. Math. Sci., Vol. 5, 2011, no. 33-36, 1693-1704.

S. C. Shrivastava, Padmavati
      Iterated function system in D-metric space
      Appl. Math. Sci., Vol. 5, 2011, no. 33-36, 1705-1711.

Feixiang Chen, Zhang Hui
      A predictor-corrector algorithms with polynomial convergence for SDLCP based on the M-Z family of directions
      Appl. Math. Sci., Vol. 5, 2011, no. 33-36, 1713-1718.

L. Jacob, M. V. Rosa
      On fuzzy join operators
      Appl. Math. Sci., Vol. 5, 2011, no. 33-36, 1719-1725.

Christopher J. Henry
      Neighbourhoods, classes and near sets
      Appl. Math. Sci., Vol. 5, 2011, no. 33-36, 1727-1732.

G. L. Silver
      Alternative exponential equations for rectangular arrays of four and five data
      Appl. Math. Sci., Vol. 5, 2011, no. 33-36, 1733-1738.

M. Maiza, M. S. Radjef
      Heuristics for solving the bin-packing problem with conflicts
      Appl. Math. Sci., Vol. 5, 2011, no. 33-36, 1739-1752.

E. Suntonsinsoungvon
      The elementary solution of the operator (\otimes_B+m^6)^k related to the Bessel Helmholtz operator and the Bessel Klein Gordon operator
      Appl. Math. Sci., Vol. 5, 2011, no. 33-36, 1753-1764.

Shazad Shawki Ahmed, Shokhan Ahmed Hama Salh
      Generalized Taylor matrix method for solving linear integro-fractional differential equations of Volterra type
      Appl. Math. Sci., Vol. 5, 2011, no. 33-36, 1765-1780.

S. Goyal, V. Goyal
      On some fourth order elliptic boundary value problems
      Appl. Math. Sci., Vol. 5, 2011, no. 33-36, 1781-1793.

Zheng Li, Shuqiang Cong, Xuegang Yuan
      Interpolation polynomials of Bernstein types: a review
      Appl. Math. Sci., Vol. 5, 2011, no. 33-36, 1795-1800.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |